Volume 23, Issue 2 (Scientific Journal of Hamadan University of Medical Sciences-Summer 2016)                   Avicenna J Clin Med 2016, 23(2): 179-183 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nikkhah Rankohie M, Soheilifar S, Morshedi E, Torabi S, Kafilzade S. Gelofen Induced Hypersensitivity: A Rare Case Report. Avicenna J Clin Med. 2016; 23 (2) :179-183
URL: http://sjh.umsha.ac.ir/article-1-1183-en.html
Abstract:   (5961 Views)

Introduction: Non-steroidal anti-inflammatory drugs (NSAIDs) are drugs commonly prescribed in dental practice for the management of pain and swelling. But, rarely hypersensitivity reactions are reported.    

Case Report: A 28 year old woman underwent periodontal plastic surgery (gingival graft). Postoperative analgesics (400 mg Gelofen ,oral) and antibiotics were administrated  for the patient. Three hours after discharge of patient, she complained of  redness, itching , rapid swelling of her eyes in 10 minutes, and  watery eye discharge 1 hour after taking the drugs. She was treated with 8mg/2ml mg Dexamethasone IM at the dental department and with Hydrocortisone 100mg/ml IM and antihistamine drugs at the hospital.

Conclusion: There are no published protocols and sensitivity and specifity of skin pick testing and patch testing for Gelofen. So avoidance of re-exposure is the best management strategy. The use of Cox-2 specific medications would be a proper alternative for pain relief.

Full-Text [PDF 124 kb]   (11287 Downloads)    
Type of Study: Original | Subject: Other Clinical Specialties

Add your comments about this article : Your username or Email:
CAPTCHA

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2022 CC BY-NC 4.0 | Avicenna Journal of Clinical Medicine

Designed & Developed by : Yektaweb